Gerd – risks, symptoms and leading causes treato 3 main gas laws

#

If fenugreek is added to a curry or spicy dish the smell and flavour nauseates me. It is too heavy and sickly for me compared with other spices. I sometimes feel like that about cumin too to a lesser extent. On the other hand spices with sharper flavours like ginger or cardamoms are appetising and anti-nauseant to me. I just today found out that fenugreek has a cooling effect on the body and I was told many years ago that my digestion is extremely cold (underactive, lacking in digestive juices) so maybe that is why I am averse to fenugreek. Ginger, nutmeg and cinnamon are supposed to have hot energies (stimulating to the digestive juices) so are good for people whose systems are hypo in some way. I have chronic fatigue syndrome and suffer nausea, diarrhoea, bloatedness, physical and mental fatigue, poor immune system, to name just some of my symptoms. I have noticed that moderate amounts of certain spices help my digestion and taking acidic foods such as lemon juice squeezed in my meal or a sharp fizzy drink following the meal help somewhat whereas bland foods make it worse. It appears I lack hydrochloric acid. Ironically I get more acid reflux when I don’t finish a meal with something acidic. It would seem that the lack of acid is what is causing the extreme bloating in my gut, pushing up the little stomach acid that I have, which while insufficient for my digestion, is enough to play havoc with my tooth enamel. Most spices, even chilli (in moderate amounts) seem to help my digestion, and I guess they are helping to kill of the pathogens that the stomach acid normally should do. Certain spices like fenugreek however, like the smell of certain white flowers have a heavy sickly undertone that makes me feel somewhat nauseous or dizzy. I don’t take fenugreek for diabetes but the drop-down menu in the questionnaire only gave me one choice which was diabetes and wouldn’t let me post if I left that one blank.

I have been diagnosed with hypothyroidism. I believe it is Hashimoto’s. The first symptoms that got my attention and actually prompted me to see a doctor were heart symptoms. I thought I had had or was working up to a heart attack with severe and increasing palpitations, chest pressure and burning. After a bunch of tests and 2 ER visits I was told I am hypothyroid. They also thought I had GERD but I now think the pressure and burning were due to inflammation of my thyroid since antacids had no effect but anti-inflammatories helped. I have been taking levothyroxine now for going on 4 months. My symptoms improved but my metabolism is still shot (heart rates sometimes down to 44, the temperature seldom reaching 97 degrees), however for the last 2 weeks the palpitations have returned with a vengeance and my heart rate will suddenly go up slightly over 100 at rest. This coincides with an increased feeling of inflammation in my thyroid area and a puffy feeling at the base of my neck. I have had 2 very recent TSH checks during this time and they are both normal. I didn’t take my levothyroxine today to see if that could be making the symptoms worse and my heart is much calmer with greatly reduced palpitations. I thought I would stay off it for at least 3 days to see if the palpitations continue to diminish. Has anyone else had a similar experience with levothyroxine, and has anyone gone on to try another medicine that has worked as well without the palpitation side effects when your thyroid is acting up or is under attack or whatever it is called?